# SDR ASAA2019041729222

- Difficulty date: April 17, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 58,287 hours, 27,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION PANEL HAS ELONGATED HOLES AND MISSING NUTPLATES FRM STA 727 TO 787. GROUNDED - YES. REMOVED AND REPLACED AFT PIT LT TRANSITION PANEL IAW SRM 51 40 02 0G 0.
